# SDR AALA202211284381

- Difficulty date: November 26, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 36,425 hours, 13,923 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 666000077
- Condition: Faulted
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING APPRAOCH INTO CLT FLIGHT CREW REPORTED GEAR INDICATION ISSUE, THERE WERE 3 GREEN LIGHTS BUT GEAR PAGE SHOWED XX'S ON THE GEAR DOOR RIGHT SIDE AND A LGCIU 2 FAULT MESSAGE DISPLAYED. THE CREW ACCOMPLISHED A FLY BY THE TOWER FOR VERIFICATION THAT THE GEAR WAS DOWN. THE TOWER VERIFIED THE GEAR WAS DOWN AND THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT. (NOTE: NO EMERGENCY WAS DECLARED) MAINTENANCE REPLACED MAIN LANDING GEAR DOOR SENSOR 28GA PER AMM 32-31-73 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK. A BITE TEST OF THE #1 AND #2 LGCIU'S WAS ACCOMPLISHED WITH NO FAULTS NOTED.
